MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS FRACTURE NM BONE GRAFT CUTTING DEVICE; CLAMP

TORNIER S.A.S. AEQUALIS FRACTURE NM BONE GRAFT CUTTING DEVICE; CLAMP
Catalog Number MWA301
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2024
Type of Reportable Event Malfunction
Event or Problem Description
As reported: "graft plunger broken".
 
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
As reported: "graft plunger broken".
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the returned device is conforming to specifications and fully functional.The bone graft cutting device shows signs of usage.No significant damage could be observed.No obvious breakage was observed.The bone graft cutting device was functional (especially at the level of the screw threading).No issue to report functionally.Based on investigation, the root cause cannot be determined.A visual inspection failed to confirm any issues with the device and a functional inspection revealed the device functioned as intended.The failure mode noted in this complaint could not be confirmed.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If more information is provided, the case will be reassessed.

Brand Name
AEQUALIS FRACTURE NM BONE GRAFT CUTTING DEVICE
Common Device Name
CLAMP
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR  38330
Manufacturer (Section G)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key18828449
Report Number3000931034-2024-00073
Device Sequence Number2957761
Product Code HXD
UDI-Device Identifier03700386968297
UDI-Public03700386968297
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMWA301
Device Lot Number21C802
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/07/2024
Supplement Date Received by Manufacturer05/07/2024
Initial Report FDA Received Date03/04/2024
Supplement Report FDA Received Date06/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/08/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown